T3T4 ?

Discussion in 'Fibromyalgia Main Forum' started by bettydroop, Mar 4, 2006.

  1. bettydroop

    bettydroop New Member

    Hi, can one become very light headed when just starting out? I also feel very sleepy. Maybe something else and not that?
  2. spiritsky

    spiritsky Member

    You wouldn't feel sleepy that's for sure. Lightheaded? Maybe but the symtoms of having too much, are usually the feeling of being Jittery, like having 3 cups of coffee all at once.
  3. swimmer71

    swimmer71 New Member

    Why are you taking this, and who did you go to for this therapy? Please share any info on this.
  4. bettydroop

    bettydroop New Member

    I went to FFC and was told I was HYPO thyroid. So I have been on t3t4 stuff - now on my last bottle before going back for my "check up".

    I have just been REALLY lightheaded, and even with ALOT of sleep- I feel sleepy.

    I am also on wellbutrin sr and that will make me lightheaded, so I am wondering if its a combo of the two thats making it worse.

    Thanks for your input.

    Karen